# SDR IPXA201910047525

- Difficulty date: September 9, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator
- Component part number: NLC6741501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  L/H O/B ELEVATOR HAS DAMAGES ASTRO STRIKE ON THE T/E.REPAIRED L/H O/B ELEVATIO IAW SRM 51-21-05 REPAIR 1 PARA. 4.
